The spectral geometry of the Weyl conformal tensor

Tom 69 / 2005

N. Blažić, P. Gilkey, S. Nikčević, U. Simon Banach Center Publications 69 (2005), 195-203 MSC: Primary 53B20. DOI: 10.4064/bc69-0-15

Streszczenie

We study when the Jacobi operator associated to the Weyl conformal curvature tensor has constant eigenvalues on the bundle of unit spacelike or timelike tangent vectors. This leads to questions in the conformal geometry of pseudo-Riemannian manifolds which generalize the Osserman conjecture to this setting. We also study similar questions related to the skew-symmetric curvature operator defined by the Weyl conformal curvature tensor.

Autorzy

  • N. BlažićFaculty of Mathematics
    University of Belgrade
    Studentski Trg 16, p.p. 550,
    11000 Beograd
    Serbia and Montenegro
    e-mail
  • P. GilkeyMathematics Department
    University of Oregon,
    Eugene
    OR 97403, U.S.A.
    e-mail
  • S. NikčevićMathematical Institute, SANU
    Knez Mihailova 35, p.p. 367,
    11001 Beograd
    Serbia and Montenegro
    e-mail
  • U. SimonFachbereich Mathematik
    Technische Universität Berlin
    Strasse des 17. Juni 135
    D-10623 Berlin, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek